skip to content
Special issue on elliptic solitons Preview this item
ClosePreview this item
Checking...

Special issue on elliptic solitons

Author: I M Krichever
Publisher: Dordrecht : Kluwer Academic Publishers, 1994.
Series: Acta applicandae mathematicae, v. 36, no. 1/2.
Edition/Format:   Book : English
Database:WorldCat
Rating:

(not yet rated) 0 with reviews - Be the first.

 

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Document Type: Book
All Authors / Contributors: I M Krichever
OCLC Number: 35546880
Description: 210 pages
Series Title: Acta applicandae mathematicae, v. 36, no. 1/2.
Other Titles: Elliptic solitons.
Responsibility: edited by I.M. Krichever.

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.
Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data


<http://www.worldcat.org/oclc/35546880>
library:oclcnum"35546880"
library:placeOfPublication
library:placeOfPublication
rdf:typeschema:Book
rdfs:seeAlso
schema:contributor
schema:datePublished"1994"
schema:exampleOfWork<http://worldcat.org/entity/work/id/41244930>
schema:inLanguage"en"
schema:name"Special issue on elliptic solitons"@en
schema:publication
schema:publisher
wdrs:describedby

Content-negotiable representations

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.